# SDR CA031014005

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 16,872 hours
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: C3CF1709
- Condition: Cracked
- Location: Te Flaps
- Part time: 16,887 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE FLAP CONTROL ROD (TUNING FORK) WAS FOUND TO HAVE A .70 INCH CRACK RUNNING LENGTHWISE FROM THE THREADED END OF THE ROD.
